# SDR CALA2025040403528

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 25,900 hours, 9,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L RAFT SLIDE PARTLY EXTNDNG OUT OF STORAGE COMPARTMENT STOWED EXCESS GIRT BAR LINER REF AMM 25-66-01/401
